Advertisement

Archiv der Mathematik

, Volume 75, Issue 3, pp 198–206 | Cite as

On Lam's conjecture concerning signatures of quadratic forms

  • J.-P. Monnier
  • 46 Downloads

Abstract.

In this paper, we prove that formally real fields satisfying some explicit conditions on the v-invariant verify a Lam's conjecture concerning signatures of quadratic forms. In particular, it gives a short proof of a Marshall's conjecture for Pythagorean fields.

Keywords

Quadratic Form Short Proof Explicit Condition Real Field Pythagorean Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2000

Authors and Affiliations

  • J.-P. Monnier
    • 1
  1. 1.Département de Mathématiques, Université d'Angers, 2, Bd. Lavoisier, 49045 Angers cedex 01, FranceFR

Personalised recommendations